# SDR AALA2019022209010

- Difficulty date: February 18, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N972NN
- Make and model: Boeing 737823
- Aircraft serial: 33334
- Aircraft time: 11,977 hours, 4,749 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Nr 2 Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

RETURNED DEPARTURE DUE TO A NR 2 MAIN LANDING GEAR, TIRE SEPARATED AND ANTI-SKID LIGHT ILLUMINATED AFTER TAKEOFF. ALSO SYSTEM-A HYDRAULIC PRESSURE WENT DOWN TO 42 PERCENT. AN EMERGENCY WAS DECLARED AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS GROUNDED.    MAINTENANCE CONFIRMED THE TIRE SEPARATION CAUSED DAMAGE TO HYDRAULIC FITTINGS AND WAS THE ISSUE FOR THIS EVENT.
